MathSciNet Relay Station
MathSciNet bibliographic data
MR2769337 12F10 (12E05)
Lalande, Franck À propos de la relation galoisienne $x_1=x_2+x_3$. (French) [About the Galois relation $x_1=x_2+x_3$] J. Théor. Nombres Bordeaux 22 (2010), no. 3, 661–673.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement